| Catalog Number |
03.010.076 |
| Medical Device Problem Code |
Device-Device Incompatibility (2919)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/25/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Reporter is a j&j sales representative.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported that on (b)(6) 2021 during the insertion of the guide wire through the recon locking mode, the nail hole did not snug properly even after the tightening of the nuts and bolts.This instrument is conical on the inside and the tip of the instrument is not snug to the guide wire which allows the guide wire 3.2mm to bend or slip and go in the wrong trajectory specially in young healthy hard bone.This report is for one (1) 8.5mm/3.2mm wire guide for recon locking.This is report 1 of 2 for (b)(4).